# SDR SWAA2025072893950

- Difficulty date: July 22, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 68,664 hours, 40,933 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

TWO POPS HEARD ON NR 1 ENGINE AT 41K FT .79 MACH TAT -32C N1 ROLLED BACK APPROX 5%. . AUTOTHROTTLES DID NOT DISCONNECT AND ENGINE STABILIZED. ALL ENGINE PARAMETERS NORMAL FOR REMAINDER OF FLIGHT.   COMPLIED WITH FIM TASK 71-05-805.  FOUND FAULT CODE 75-30801 T25 SIGNALS DISAGREE. REMOVED AND REPLACED NR 1 ENGINE PT25 SENSOR IAW TASK 73-21-02.   COMPLIED WITH FIM 71-05 TASK 805 AND AMM TASK 71-00-00-210-801-F00 BORESCOPE. NO DAMAGE FOUND.   COMPLIED WITH RII AMM 72-00-00-980-801-FOO.
